# SDR FDEA202206251804

- Difficulty date: June 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND AT RIGHT SIDE FR54 STGR44 FASTENER HOLE. ACCOMPLISHED THE WORK BY REAMING THE HOLE THIS IS CATE.B REPAIR I.A.W EA NO:6-5330-  T0369235 P1, SEQ NO:000909, TITLE:FUSELAGE-PLATES & SKINS-RH JUNCTION BETWEEN   LATERAL SKIN PANEL AND STRINGER S-44R AT FR54 ECCENTRIC BUSHING REPAIR-ALI 531582-  01-1A & A300-600 SRM 51-40-21-001, PARA.7, PAGE.24-50
